# SDR BIGA20200623002

- Difficulty date: June 17, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N255BH
- Make and model: Dorner DO228202
- Aircraft serial: 8110
- Aircraft time: 7,520 hours, 7,944 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT FIRE CONTROL BOX FLASHED A FIRE WARNING WHILE IN FLIGHT. TROUBLESHOOTING REVEALED THE BOX WAS FAULTY AND IT WAS REPLACED WITH A SERVICEABLE UNIT. NO FURTHER INDICATIONS WERE OBSERVED.
